The Turks in 19th-Cenctury Hungarian Literature

Beller-Hann, Ildiko (1995) The Turks in 19th-Cenctury Hungarian Literature. Journal of Mediterranean Studies, 5 (2). pp. 222-238. ISSN 1016-3476. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: D History General and Old World > D History (General)
Divisions: Faculties > Humanities > School of History
Depositing User: P. Ogbuji
Date Deposited: 08 Jun 2009 11:02
Last Modified: 17 Jun 2014 12:46
Resource URI: https://kar.kent.ac.uk/id/eprint/19701 (The current URI for this page, for reference purposes)
  • Depositors only (login required):